# SDR RAIA201703290003

- Difficulty date: March 29, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 39,173 hours, 23,242 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAPID CABIN DEPRESSURIZATION, WHILE CLIMBING OUT OF FL 180.  SECURED SEVERAL DUCTS ON BOTH PACKS AND PERFORMED A PRESURIZATION CHECK IAW AMM 21-31-00.  OPS CHECKED GOOD.
